Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Advised with meprate and cycloreg for heavy bleeding. Fluid discharge and abdominal pain. Side effect?

Hi 43 years was having heavy bleeding from Feb and the docotor advice me to take mephrate twice daily for 21 days, cycloreg 3 times daily for 21 days, Novex Ds Wed and Sat. these are the medication that I am on for 3 months . Now I have noticed that I get a fluid dicharge with abdomin pain and this is not every day ,it occurs every five days and the flluid (water discharge is too much) is this a side effect of the medicine .please reply.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello christine,
Your doctor has prescribed Mephrate, Cycloreg and Novex D all can be helpful in controlling heavy menstrual bleeding.
Mephrate is Medroxyprogesteron (synthetic progesterone), Cycloreg is norethisterone (progesterone) is given for irregular menses. Novex Ds is Ormeloxifene has also been proved to control disturbed menses.
This irregular bleeding may be a perimenopausal symptom
Usually progesterone tablets can cause watery discharge. Normally norethisterone, here Cycloreg is alone enough to normalize menses bleeding.
May be i think you need to stop other drugs. Kindly ask the rationale behind prescribing these drugs since he may be knowing much about your medical status then me.
Take care
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor